The Michigan Mathematical Journal

On the total curvature of immersed manifolds. II.

Shiing-shen Chern and Richard K. Lashof

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 5, Issue 1 (1958), 5-12.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028998005

Digital Object Identifier
doi:10.1307/mmj/1028998005

Mathematical Reviews number (MathSciNet)
MR0097834

Zentralblatt MATH identifier
0095.35803

Subjects
Primary: 53.00

Citation

Chern, Shiing-shen; Lashof, Richard K. On the total curvature of immersed manifolds. II. Michigan Math. J. 5 (1958), no. 1, 5--12. doi:10.1307/mmj/1028998005. https://projecteuclid.org/euclid.mmj/1028998005


Export citation